Skip to content
PCOS/Hormone Question
avatar
Hopestr posted:
Hey Ladies, I have a question about my PCOS side effects. Here is a little back story. After having my daughter (after fertility treatments) my PCOS got really bad. I would have horrible headaches, hot flashes, foggy memory, weight gain, insomina, dry eye, oily skin, facial hair, acne and horrible mood swings. My doctors discovered that not only was my PCOS acting up but that body can't handle the estrogen in birth control pills (Yaz) so they decided to give me an IDU (which I love) and told me to avoid caffeine. Well, after about a month all my PCOS problems went away. Well, now jump foward a year and a half they are all back!! The only thing I have done different is a regular workout routine and diet. Here's my theory as to what is happening, since one of the main "cures" for PCOS is weight loss, I'm thinking that maybe since I've lost about 12 pounds my body is trying to naturally regulate my hormonal inbalance (doctors told me I don't produce estrogen but I produce 13 times the normal level of testerone for a average female). Does this seem like a possiblity? Has anyone ever had this happen? Will it get better? I feel like I'm being punished for actually taking care of myself and losing weight! Thanks for your help!

32 year old female/married with a 3 year old daughter
Reply


Spotlight: Member Stories

Single mom of a wonderful daughter. PCOS *see and endocrinologist and GYN* History of central hypothyroidism Rathke cleft cyst Anxiety / OCD 20/200 vi...More

Helpful Tips

The Metformin Manifesto
This has been floating around a PCOS forum on a different site for years. I thought it would be good to pass on here. I DID NOT WRITE IT. ... More
Was this Helpful?
19 of 27 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.